Free Delivery on orders over €49

Zirtek Plus Decongestant - 6 Pack

€6,95

What is it
Zirtec Plus Decongestant (cetirizine) is used to relieve symptoms of allergies such as blocked nose, sneezing, runny nose, itchy nose or itchy eyes, which occur in seasonal allergy rhinitis (hay fever) or dust mites (perennial allergic rhinitis).
Each prolonged release tablet contains 5 mg cetirizine dihydrochloride and 120 mg pseudoephedrine hydrochloride.

Dosage
Adults and adolescents aged over 12 years: Take one tablet (5mg) each day with a glass of water.

Warnings & Cautions
As with all antihistamine, it is recommended to avoid taking alcohol at the same time as this medication.
Cetirizine is a non-drowsy drug in most people that take this medication. However, if you drive or operate machinery or take part in hazardous activities while taking this medication, you should closely observe your response to the drug.
Zirtek Plus Decongestant should not be used during pregnancy or breastfeeding.
KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.
READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Ingredients
Active ingredients: Each prolonged release tablet contains 5 mg cetirizine dihyrochloride and 120 mg pseudoephedrine hydrochloride.
Other ingredients: Hypromellose, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, lactose monohydrate, croscarmellose-sodium